RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 581–613 (Mi msb4357)  

This article is cited in 2 scientific papers (total in 2 papers)

Homeomorphisms of Euclidean space and topological imbeddings of polyhedra in Euclidean spaces. I

A. V. Chernavskii


Full text: PDF file (5279 kB)

Bibliographic databases:
UDC: 513.83
Received: 18.11.1964

Citation: A. V. Chernavskii, “Homeomorphisms of Euclidean space and topological imbeddings of polyhedra in Euclidean spaces. I”, Mat. Sb. (N.S.), 68(110):4 (1965), 581–613

Citation in format AMSBIB
\Bibitem{Che65}
\by A.~V.~Chernavskii
\paper Homeomorphisms of Euclidean space and topological imbeddings of polyhedra in Euclidean spaces.~I
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 581--613
\mathnet{http://mi.mathnet.ru/msb4357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193626}
\zmath{https://zbmath.org/?q=an:0183.28303|0141.40702}


Linking options:
  • http://mi.mathnet.ru/eng/msb4357
  • http://mi.mathnet.ru/eng/msb/v110/i4/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers Addendum

    This publication is cited in the following articles:
    1. A. V. Chernavskii, “Piecewise linear approximations of embeddings of cells and spheres in codimensions higher than two”, Math. USSR-Sb., 9:3 (1969), 321–343  mathnet  crossref  mathscinet  zmath
    2. M. A. Shtan'ko, “The embedding of compacta in Euclidean space”, Math. USSR-Sb., 12:2 (1970), 234–254  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:316
    Full text:111

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020